# SDR CALA2022090502275

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737
- Aircraft serial: 28767
- Aircraft time: 76,091 hours, 27,238 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Part number: 113A210013
- Condition: Missing
- Location: Lt Wing Ib Aft F
- Stage of operation: UK
- How discovered: O
- Nature of condition: D, O
- Precautionary procedure: K

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 9/05/22. TRAILING EDGE FLAP BULB SEAL LEFT WING INBOARD FLAP LOWER SEAL IS MISSING. INSTALL LEFT WING TRAILING EDGE BULB SEAL. OPS CHECKS GOOD.
